It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax

Re: Fosamax

[ Back to Messages ]

Message

Posted by Scott on January 08, 2000 at 10:08:54:

In Reply to: Fosamax posted by Barbara on January 03, 2000 at 19:48:06:

: Starting to take fosamax again...quit for awhile was having funny feeling in my throat.Has anyone had any problems with fosamax?
: Fosomax can aggravate a condition called Gastroesophageal relux which can give a "globus sensation",ie. a swollen or sticking feeling in the throat. Do you have problmes iwth heartburn? Have you been staying upright for at least 30 minutes after taking the pill? This should help.




Follow Ups




All times are GMT -7. The time now is 01:53 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!